# SDR SWIA200819653

- Difficulty date: March 26, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 13,059 hours, 11,416 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT BOLT LINK AND BUSHING IS CORRODED, FOUND AT C-CHECK.  REPLACED BOLT AND BUSHINGS IAW CRJ200 AMM 71-21-01-000-801 AND 71-21-01-400-801.
